# SDR JJBA20241202011

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 43,658 hours, 30,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 10596
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,974 hours, 3,576 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY. OPS CHECK SAT.
